Dividend policy and regulatory risk: A test of the Smith hypothesis
R. Charles Moyer,
Ramesh Rao () and
Journal of Economics and Business, 1992, vol. 44, issue 2, 127-134
References: Add references at CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jebusi:v:44:y:1992:i:2:p:127-134
Access Statistics for this article
Journal of Economics and Business is currently edited by Kenneth J. Kopecky
More articles in Journal of Economics and Business from Elsevier
Bibliographic data for series maintained by Haili He ().